ITEM METADATA RECORD
Title: The separating gonality of a separating real curve
Authors: Coppens, Marc # ×
Issue Date: 2013
Publisher: Springer-Verlag Wien
Series Title: Monatshefte für Mathematik vol:170 issue:1 pages:1-10
Abstract: Let X be a smooth real curve of genus g such that the real locus has s connected components. We say X is separating if the complement of the real locus is disconnected. In case there exists a morphism f from X to P^1 such that the inverse image of the real locus of P^1 is equal to the real locus of X then X is separating and such morphism is called separating. The separating gonality of a separating real curve X is theminimal degree of a separatingmorphism from X to P^1. It is proved by Gabard that this separating gonality is between s and (g + s + 1)/2. In this paper we prove that all values between s and (g + s + 1)/2 do occur.
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Electrical Engineering (ESAT) TC, Technology Campus Geel
Technologiecluster ESAT Elektrotechnische Engineering
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science